# SDR 98ZZZX3005

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N947TS
- Make and model: Piper PA60601
- Aircraft serial: 610022
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Failed
- Location: Mlg Assy
- Part time: 3,731 hours
- Component: Parkerhanfin, 40124
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY FOUND WITH INCORRECT BOLTS INSTALLED.  INSTALLED NEW P/N AN5-35A BOLTS.
